# SDR SWAA2023051728734

- Difficulty date: April 18, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Sheared
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COVER AFT GIRT BAR FITTING BRACKET HAS SHEARED FASTENER.<[01] REMOVED AND REPLACED FWD ENTRY DOOR SLIDE COVER AFT GIRT BAR FITTING BRACKET FASTENERS PER SRM 51-40-02-0G-0;[02] VERIFIED
